# SDR 3S8R2011041600016

- Difficulty date: April 16, 2011
- Submitted: August 11, 2011
- Operation: General aviation
- Aircraft: N505R
- Make and model: Snias SA330J
- Aircraft serial: 1478
- Engine: Tmeca TURMO4C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 3855-5295
- Part time: 16,669 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LONGITUDINAL BEAM LOWER SKIN AND BEAM DAMAGED.  REPAIR TO BE CARRIED OUT IAW MX 20-03-05-420.  DAMAGE IS BETWEEN FS 3855 AND 5295.
